MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL INTERNATIONAL LTD PORTEX; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number 370900-NL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Disposable anesthesia breathing circuit failed compliance tests multiple times after using 3 circuits from same lot number.When manual leak test performed, circuit would only hold pressure if apl was set to 40cmh2o or greater.When circuit was released below 40cmh2o breathing circuit would not remain pressurized.

Brand Name
PORTEX
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD
6000 nathan lane north
minneapolis MN 55442
MDR Report Key13994664
Report Number13994664
Device Sequence Number4432397
Product Code CAI
UDI-Device Identifier15019315076169
UDI-Public(01)15019315076169
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2022
Report Date (Section F) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number370900-NL
Device Lot Number4172906
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/07/2022